# SDR SWIA201541379

- Difficulty date: July 28, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 31,631 hours, 26,121 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Binding
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER DISCONNECTING AUTOPILOT, COULD NOT MOVE AILERONS.  AFTER APPLYING SIGNIFICANT FORCE, AILERONS MOVED FREELY.  LANDED WITH NO FURTHER PROBLEMS.
